# SDR CALA2025071106468

- Difficulty date: July 10, 2025
- Submitted: July 11, 2025
- Operation: Air carrier
- Aircraft: N831UA
- Make and model: Airbus A319-131
- Aircraft serial: 1291
- Aircraft time: 74,815 hours, 33,056 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: D5347715321200
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO ENTRY DOOR FLOOR HAS CORROSION SPOTS ON UPPER SURFACE.  REMOVED AND REPLACED DOOR SILL AT AFT CARGO DOOR IAW A319 SRM 51 -42-11-001.
